# SDR CA111025002

- Difficulty date: October 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4121T67P02
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE TAXING TO GATE, RECEIVED LT ENG FIRE WARNING MESSAGE.  PERFORMED IMMEDIATE ACTION ITEMS FOR LT ENG.  SEVERE DAMAGE ON GROUND (QRH).  FIRE WARNING CEASED.  TAXIED TO GATE.  ENGINE WAS ALREADY SHUTDOWN AT TIME OF WARNING. NOTED THAT CREW DID NOT DISCHARGE FIRE BOTTLES SINCE WARNING HAD CEASED.  ON OPENING THE LT ENGINE COWL, FIRE/HEAT DAMAGE WAS DISCOVERED PRIMARILY IN AN AREA AT AND CLOSED TO THE OBV.
